RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 3, Pages 129–130 (Mi mz3204)  

This article is cited in 1 scientific paper (total in 2 paper)

Brief Communications

Spectral asymptotics of polynomial pencils of differential operators

K. Kh. Boimatova, A. G. Kostyuchenkob

a Institute of Mathematics with Computing Centre, Republic of Tajikistan Academy of Sciences
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (210 kB)

Bibliographic databases:
Received: 16.10.1989

Citation: K. Kh. Boimatov, A. G. Kostyuchenko, “Spectral asymptotics of polynomial pencils of differential operators”, Mat. Zametki, 47:3 (1990), 129–130

Citation in format AMSBIB
\Bibitem{BoiKos90}
\by K.~Kh.~Boimatov, A.~G.~Kostyuchenko
\paper Spectral asymptotics of polynomial pencils of differential operators
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 3
\pages 129--130
\mathnet{http://mi.mathnet.ru/mz3204}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1052077}
\zmath{https://zbmath.org/?q=an:0712.47012}


Linking options:
  • http://mi.mathnet.ru/eng/mz3204
  • http://mi.mathnet.ru/eng/mz/v47/i3/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Shchetinin, “Compact Lie groups and factor spaces with respect to tori”, Math. Notes, 54:1 (1993), 747–753  mathnet  crossref  mathscinet  zmath  isi  elib
    2. M. S. Agranovich, V. M. Buchstaber, R. S. Ismagilov, B. S. Kashin, B. S. Mityagin, S. P. Novikov, V. A. Sadovnichii, A. G. Sergeev, Ya. G. Sinai, A. A. Shkalikov, “Anatolii Gordeevich Kostyuchenko (obituary)”, Russian Math. Surveys, 65:4 (2010), 767–780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:199
    Full text:79
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020